HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invariant subspaces of finite codimension and uniform algebras

Files in This Item:
pre595.pdf272.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83740

Title: Invariant subspaces of finite codimension and uniform algebras
Authors: Nakazi, T. Browse this author
Osawa, T. Browse this author
Keywords: uniform algebra
Q-algebra
finite dimension
invariant subspace
ideal
Issue Date: Jul-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 595
Start Page: 1
End Page: 6
Abstract: Let A be a uniform algebra on a compact Hausdorff space X and m a probability measure on X. Let HP (m) be the norm closure of A in £P (m) with 1 :Sp< oo and H∞ (m) the weak * closure in L∞ (m). In this paper, we describe a closed ideal of A and a closed invariant subspace of HP (m) which is of finite codimension.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69344
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University